Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Noncrossed product division algebras with a Baer ordering

Authors: Patrick J. Morandi and B. A. Sethuraman
Journal: Proc. Amer. Math. Soc. 123 (1995), 1995-2003
MSC: Primary 16K20; Secondary 12E15, 16W10
MathSciNet review: 1246532
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ n\vert m$ be positive integers with the same prime factors, such that $ {p^3}\vert n$ for some prime p. We construct a noncrossed product division algebra D with involution $ \ast $, of index m and exponent n, such that D possesses a Baer ordering relative to the involution $ \ast$. Using similar techniques we construct indecomposable division algebras with involution possessing a Baer ordering.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16K20, 12E15, 16W10

Retrieve articles in all journals with MSC: 16K20, 12E15, 16W10

Additional Information

PII: S 0002-9939(1995)1246532-6
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia